# SDR 07FDEA02425

- Difficulty date: July 11, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65561156
- Condition: Corroded
- Location: Bs 720c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT BILGE BODY FRAME SHEAR TIE IS CORRODED BS 720C, STR 28L-  28R WL 148.  REMOVED SHEAR TIE DOUBLER, REMOVED CORROSION FROM SHEAR TIE AND DOUBLER.  TREATED AND PRIMED SHEAR TIE.  INSTALLED NEW SHEAR TIE DOUBLER.  NDT FOUND SHEAR TIE WITHIN LIMITS, FOUND SHEAR TIE DOUBLER OUT OF LIMITS REF 51-10-2 PG 7, SRM 51-30-2 PG 2,3 SRM 51-10-6, SRM 53-10-1.  SHEAR TIE ORIGINAL MATERIAL THICKNESS IS .063", MATERIAL REMAINING IS .057".
